# SDR CA970902029

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Condition: Broken
- Location: Nr2 Ex Push Rod
- Part time: 249 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SEVERE ENGINE VIBRATION IN FLIGHT. AIRCRAFT MADE FORCED LANDING. POST FLIGHT INSPECTION FOUND THE NR2 CYLINDER PUSH ROD LOOSE AND INTAKE PUSH ROD BENT. IT IS SUSPECTED THE TAPPET IS BROKEN. ENGINE WAS RETURNED TO MANUFACTURER.
